# SDR USAA2014042100019

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 5,308 hours, 2,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006001
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER ON WALL BY LT DOOR IN AFT GALLEY KEEPS FALLING OFF.  REPLACED EXIT LIGHT COVER AT AFT LT DOOR.
